# SDR R61A201412071221

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 19,193 hours, 15,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AUTO PILOT DISENGAGED AND SHORTLY AFTER RECEIVED SLAT FAIL, SHAKER ANTICIPATED, AP FAIL, AOA LIMIT FAIL AND SPOILER FAIL MESSAGES. CREW RAN QRH, CONTACTED MAINTENANCE CONTROL AND ELECTED TO CONTINUE.  ABOUT 100 MILES FROM DESTINATION, CREW DECLARED AN EMERGENCY AND WITH EMERGENCY VEHICLES ROLLING, LANDED WITHOUT INCIDENT.  AFTER BEING CHECKED OUT BY FIRE & RESCUE, CREW TAXIED TO GATE WHERE PASSENGERS DEPLANNED NORMALLY.  MAINTENANCE TROUBLESHOT, RESET POWER, CLEARED SF ACE INHIBITS IAW AMM AND FAULTS CLEARED.  ACFT IS GOOD FOR SERVICE.
